# SDR UIEA201000189

- Difficulty date: April 8, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER STA 281 RIB LOWER CORD SURFACE CORRODED. LEVEL 1. DAMAGED CHORD REMOVED NEW FABRICATED. PN 65B03680-29 IAW DWG 65B03680-28 AND NR A004088G002. USING WITH FASTENERS IAW SRM 51-30-02.
